Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Implant..Help?

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Implant..Help?

    I have had the nexplanon implant in for around two and a half years now, I have recently started experiencing side effects which I havent had before. I have read elsewhere that it may lose its effectiveness towards the end of the 3 years, has anyone else experienced this?

  • Have you called your doctor's office to talk it over? Start there, see if they recommend removal early, or if it could be another hormonal issue you're having.

    Comment


    • Thank you, I am going to call first thing in the morning and take it from there, just quite concerned as I have symptoms I haven't experienced before (apologies for tmi, but like really painful breasts etc.)

      Comment


      • No worries...painful boobies isn't TMI darlin', that can be quite miserable!...

        It could be hormonal changes caused by or unrelated to the implant. It's a little odd to begin side effects this long after the implantation.
        Your doc or nurse should be able to help you make sense of it all.
        Where are you in your cycle?

        Good luck! Hope you feel better soon!

        Comment


        • Thank you. I don’t usually have one however had about three days last week and have been spotting this week. It’s just not really normal for me. Bit worrying.

          Comment


          • Probably nothing to worry about but some changes to be aware of and possible adjustment to be made.
            Let us know how things turn out.

            Comment


            • Thank you, I have called the doctors and they are sending me for further tests however they think it may be related to the implant
              they have reassured me that this should not alter the effectiveness of the implant though xx

              Comment

              Womens Health orange logoGet The Newsletter

              Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

              Latest Posts in Our Forums

              Collapse

              • Very light brown discharge

                Hello all, I had very light brown discharge yesterday that did not last very long and hasn't happened since. My period should be starting any day now,...

                Today, 10:41 AM By Emit
              • Reply to Hoo hot for sex?

                Refresh my memory Muffin, how old are you and your wife? It can get pretty hot in the summer in Canada and where I live humidity can be a killer as well,...

                Today, 07:26 AM By Claret
              • Reply to How to gain weight fast?

                Hi,
                Try some fatty foods eat burgers, pizzas etc. Consume carbs as much as you can. Else if you want to take any supplement take double XXL gainer...

                Today, 04:24 AM By paulgonzales86
              • Hoo hot for sex?

                It is nearing the end of summer here in New Zealand and it has been a pretty hot summer – especially in the evenings / overnight…. Wife & I have...

                Yesterday, 06:29 PM By muffin70
              • Reply to Have You Ever Let A Guy Cum Inside You? Do You Want To? – Discuss

                CapeCRunner - Were you posting here back when kiddo #1 was born? For some reason I feel that I remember when you became pregnant for the first time. Anyway,...

                Yesterday, 05:59 PM By Ashlee T.

              Latest Topics in Our Forums

              Collapse

              Working...
              X